# SDR DALA2016011900471

- Difficulty date: January 13, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 222ZF HAS A PUNCTURE APPROXIMATELY BS 730, RBL 46.  CUTOUT DAMAGED AREA ON MAIN CABIN FLOOR PANEL NR 222ZF, DIM 1.8" X 1.2", FABRICATED REPAIR PARTS, AND INSTALLED REPAIR PARTS, DOUBLER DIM. 4" X 5" IAW SRM 53-20-50, REPAIR 2.
